Jump to content
Sign in to follow this  
kiki13

Nierenfunktionsstörung als Nebenwirkung ?

Recommended Posts

kiki13

Hallo,

spritze mir seit einem Jahr Benepali (vorher Humira)und nun war erstmals mein Creatinin erhöht. Seit 3 Jahren immer im Normbereich. Sollte der Wert beim nächsten Mal noch erhöht sein, spricht das leider für eine Nierenfunktionsstörung:tw_cry: Kommt das von Bnepali? Kennt das jemand?

Share this post


Link to post
Share on other sites

sia

Eigentlich keine Nebenwirkung von Etanercept. Von einem Wert ist auch noch nicht so viel zu sagen. Versuchs mit viel trinken.

Machst du Sport? hast du Muskelkater? Andere Entzündungen?

Share this post


Link to post
Share on other sites
kiki13

Ich gehe schwimmen, mehrmals die Woche, mindestens 60 Bahnen. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.